Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Bethuel - H. Brezis - G. Orlandi

Small energy solution of the Ginzburg-Landau equation

created on 14 Dec 2001

[BibTeX]

Published Paper

Inserted: 14 dec 2001

Journal: C.R. Acad. Sc. Paris, serie 1
Volume: 331
Pages: 763-770
Year: 2000

Abstract:

We generalize to arbitrary dimensions a result obtained by F.H. Lin and T. Rivière in dimension three for solutions to the Ginzburg-Landau equation,as well as,in arbitrary dimensions, in the case of minimizing solutions.

Keywords: Ginzburg-Landau equation


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1